# SDR MWEA99898

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833702
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE AT SLAT RETRACT, THE STALL INDICATION FAILURE ANNUNCIATOR CAME ON.  MTC REMOVED AND REPLACED RIGHT GEAR WOW SENSOR.
